Previous |  Up |  Next

Article

References:
[1] M. Behzad, G. Chartrand: Intгoduction to the Theoгy of Gгaphs. Allyn and Bacon, Boston 1971. MR 0432461
[2] G. Chartrand A. D. Polimeni, M. J. Stewart: The existence of 1-factoгs in line graphs, squaгes, and total graphs. Indagationes Мath. 35 (1973), 228-232. MR 0321809
[3] F. Harary: Graph Theoгy. Аddison-Wesley, Reading, Mass. 1969.
[4] L. Nebeský: On the existence of a 3-factoг in the fouгth poweг of a gгaph. Čas. pěst. mat. 105 (1980), 204-207. MR 0573113
[5] L. Nebeský, E. Wisztová: Regular factoгs in poweгs of graphs. Čas. pěst. mat. 106 (1981), 52-59. MR 0613706
[б] L. Nebeský, E. Wisztová: Two edge-disjoint hamiltonian cycles of powers of a graph. Submitted.
[7] M. Sekanina: On an ordering of the set of vertices of a connected graph. Publ. Sci. Univ. Brno 412 (1960), 137-142. MR 0140095 | Zbl 0118.18903
[8] D. P. Sumner: Graphs with 1-factors. Proc. Аmer. Math. Soc. 42 (1974), 8-12. MR 0323648 | Zbl 0293.05157
Partner of
EuDML logo